Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Yu. V. Linnik
Title: Ergodic Properties of Algebraic Fields
Additional book information Translated by Michael S. Keane. Band 45 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, Springer-Verlag, 1968. $12.10.

Review Information

Reviewer: Lawrence Corwin
Journal: Bull. Amer. Math. Soc. 76 (1970), 965-967
PII: S 0002-9904(1970)12514-9